CureZone   Log On   Join
Re: Mirena IUD Side Effects
 
melissanl2005 Views: 53,216
Published: 14 years ago
 
This is a reply to # 71,061

Re: Mirena IUD Side Effects


Theses stories are so real. I wished I knew all these side effects. I just got the mirena december 3rd. I feel terrible. I don't have any depression. But I have sich extreme abdominal pain and heavy bleeding. Since the day I walked out the doctor's office I haven't felt the same. I have an appointment January 3rd to check it. I think I'm also going to ask to remove it. I have such extreme pain. Especially when its cold outside, then I get these really sharp hurtful cramps. Its the worst feeling I'm having.
 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2019  www.curezone.org

3.031 sec, (1)